Couldn't find what you looking for?

TRY OUR SEARCH!

Are there withdrawel symptoms associated with opiate pain killer use.
If so is heavy diarhea one of them.

Loading...

Opiates include morpheine, codeine, oxycontin, etc. Opiate withdrawal is caused by stopping or greatly reducing use of an opiate after heavy and prolonged use. When stopped, the body needs to recover and that’s why withdrawal symptoms result. When you discontinue taking a drug that was causing the physical dependence you can feel sweating, anxiety, insomnia, muscle pain, shakiness and abdominal pain. Diarrhea could be a withdrawal symptom of taking oxicontin which is a very powerful drug similar to heroin but it has worse consequences. Being this strong, it is used by terminal cancer patients and chronic pain sufferers. Oxicontin addiction is a physical dependence that is unavoidable when a person is exposed to high doses of the drug for the extended period of time. The other withdrawal symptoms are tiredness, hot and cold sweating, watery eyes, excessive yawning, depression etc.
Reply

Loading...

I am just coming of pain killers for example, loratab 10s. I have all the symptoms that are described. Sweating, shaking, insomnia, anxiety etc.
I have 2 questions

1.) Is there anything that can help me during this process eating or drinking certain things.
2.) when I am trying to sleep I keep jolting and basically wake myself up. Is this normal.
Reply

Loading...

I think the sleeping part and the cold/hot flashes are the worst part. Unfortunately there isn't much you can do other then take a couple days off of work if possible and try to sleep as much as you can for the first couple of days. Things do get better but it takes a few days. Sleeping takes a little longer. If possible try Ambien (very temp.) if you can get it. If not benadryl works for some. The hardest part is not wanting more pain pills as the days go on. Even when you feel better, you tend to remember the good times and forget how you feel now. Good luck and just stick it out. It does get better.
Reply

Loading...

if vicodine is a tylonal based, what are the effects to my unborn child???
Reply

Loading...

I am detoxing from oxy, hydro, and others cold turkey. It is hard but I am over the hump. My question is can skin to skin contact hurt my 8 month old son in any way?
Reply

Loading...

Yes it is completly normal,
Reply

Loading...

I Dont Have All Of These Symptoms, But Its Only When I Am Trying Too Sleep At Night I Am Like Stretching My Muscles But It Mostly Occures In My Stomach Area, Where I Have To Keep Pushing My Belly Out Too Make It Go Away But Still Cant Sleep, And Im Only 18, Is There Anything I Can Do Like Cutting Down Then Stoppin All Together? Will That Make Things Easier?
Reply

Loading...

I tried to cut down and wean myself off and it does not work for me. I am thinking of going to the doctor and having them work something out for me. If you're only 18 you need to stop you have your entire life ahead of you and you don't need to spend it taking pills. Call the doctor.
Reply

Loading...

Skin to skin contact during withdrawal will have no effects on your baby. Weaning or tapering will have the best effect on reducing the acuity of your withdrawal symptoms. For a common list of symptoms, . It's a pretty good list and I've had them all pretty much. If you are any age, there's every reason in the world to quit today. Try anything that you or your doctor can think of to make the withdrawal symptoms less acute. Clonodine, W-E, Loperomide etc. are all good things to try. Also, a good exercise regimen and trying to keep your appetite up will also help when you detox. Good luck to all of you trying to quit!

***edited by moderator*** web addresses not allowed
Reply

Loading...

No,
Reply

Loading...

ive been a heavy oxycontin user for more than 4 years during the first year i used occasionally then....It all came tumbling down, there is no such thing as using opiates occasionally, eventually I went on the Methadone program but continued to use, then switched to Suboxone , which completely blocks your receptors from feeling that euphoria, but i have to admit it was hard to get off, i just weaned myself off the suboxone in April, and three weeks later i found myself back heavily addicted to the pills, so this time i checked myself in to a detox facility for 4 days...Not enough, still feel terrible at day 7; headache, diarreah, body aches, heart feeling like its pumping out of my chest, Can't Sleep (not one wink in 2 days) but I know doing it this way, i dont need anything when it over, Methadone and Suboxone are hand cuffs man you can do anything when you are on the program, so just thought id add this little note, suck it up and think about what your future can be with out the addiction that eats all of our free time and thoughts up....Good Luck All!!! Im kicking it for good.
Reply

Loading...

As bad as addiction and withdrawl's to this stuff can be......Atleast some people have doctors that will actually give them stuff that works. I had back surgery about 8 months ago and the doctor gave me 90 5/325 percocets. after that There wasnt too much pain for about a month and a half after the percocet's were gone, so I stopped taking them. My back all of the sudden got worse than it was before surgery. I went in for another MRI and it turns out that I have another bulging disc pushing against nerves as well as degenerative disc disease. The doctor refuses to do another surgery and will only give me 5/325 Norco (Vicodin) I have told him numerous times that this medication does not work. He has given me percocet one other time for the pain but will not keep me on it. He apparently thinks the norco is going to miraculously start working. And he wanders why I need fefills before my scripts expire.

Do all doctors think that everyone is a crackhead or do they just really not understand the pain some people are in. It's ridiculous that some people have to spoil it for others.
Reply

Loading...

Unfortunately, I went through this event too due to so many drug-seekers. On my 7th doctor, he finally believed me when I broke down crying. He sent me for an MRI and another CT Scan. Lo and behold, I was scheduled for emergency surgery the next day--I was this close to being paralyzed. Anyway, 13 years later, I recently had nerve freezes (cryoablation) and a Medtronic Nerve Stimulator inserted. I have lost so much of my life to pain etc etc. THEN the time to get off the narcotic pain meds was/is maddening. I was on Methadone (80mg/day) and percocet for break through pain. I am so determined to get my life back that I finally quit everything (weaned for a few weeks). MISERABLE. I have to say that I am feeling life again BUT I am still not sleeping for c**p and I have absolutely no energy until about 12 noon or so. I keep saying that it was worth it--especially when I look at my 12 year old son. PS: I also wish there was a site for people who aren't "hooked" on narcotics due to personal decision. I had to due to several failed back surgeries.

I got a bit off your subject though. You need to switch doctors. Some people will say you are doctor shopping but that's not the case. Until you get someone to truly listen and diagnose you, you need to do what you need for yourself. Life is so short--don't waste it being in unnecessary pain. Best of luck and God bless. :-D
Reply

Loading...

i was addicted to oxycontin 40mg since i was about 16 years old, i started off using 1 pill a day until i found myself hooked on roxy 30mg taking about 20 of them a day, for about 4 years of my life i was on and off the pills withdrawing for 2 weeks at a time, and it never seemed to get better because of the amounts of it i was taking, i had started selling pills when i finnaly went on suboxone, but the suboxone didnt help me, i only used to prevent from getting sick if i didnt have pills, i eventually got arrested for selling the pills, and went to a drug program for 15 months, and weined off the suboxone, and finnaly got my life togethor, it was the hardest hump in my life i ever had to get over, and its one of the worst drugs in the world, it really puts you through hell...
Reply

Loading...